MathSciNet Relay Station
MathSciNet bibliographic data
MR2570070 58J51 (35P25 35S05 37D20 81Q20 81Q50)
Nonnenmacher, Stéphane; Zworski, Maciej Quantum decay rates in chaotic scattering. Acta Math. 203 (2009), no. 2, 149–233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement